Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

breaks outs on the face, kindly help

Acne and extremely high anxiety from it. My very experienced esthetician says that i must have a bacterial infection after working on my face for months. I want to know whats the best antibiotic. I took tetracycline once and it helped a little but not what I wanted. She says that accutane is also an option i should consider. Also when im in positions that make me really anxious my heart beats hard and i have chest pains, i get irritable sometimes, my mind cant take a break, my stomach shakes like im cold but im not, i get loss of breath, and sometimes i get headaches and some other things but im going to stop there.

Asked On : Sat, 2 Jan 2010
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. You need to understand that the complete treatment of acne won't happen as sudenly as it occurs and it will take time. So be patient and continue with the antibiotics that are giving results though not completely.. It will improve over a period.. Anxiety and stress can increase the heart beat which is a normal.. And which can also lead to increase in the severity of acne.. And the rest of your symptoms can be managed if you can manager your anxiety in the best way... all the best...

Answered: Sun, 3 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor